# SDR SIMA990422

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: False Warning
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3576 - CARGO SMOKE LIGHT CAME ON IN FLIGHT.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
